Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 122, NWS Jacksonville, FL

July 15, 20164 counties in Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2016, 3:02 PM EDT for 4 counties in Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 15, 2016, 3:02 PM EDT (19:02 UTC)
Expired
Jul 15, 2016, 3:45 PM EDT
In force
43 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alachua County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:00 PM EDT, 2 minutes earlier.

Area forecast discussion, Jul 15, 3:00 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
300 PM EDT FRI JUL 15 2016

.NEAR TERM.../Through Saturday/...
Strong storms early this afternoon were firing across the Gulf
coast sea breeze and moving through the Suwannee Valley. Other
showers/storms were beginning to develop across the east coast sea
breeze, and this will move in slowly this afternoon. Storms will
then merge over the interior late in the afternoon to early
evening. The main threats from storms will be gusty winds,
frequent lightning, and heavy rainfall.

Deep layer ridge axis across north central Florida will move
northward to near the FL/GA border on Saturday. Temperatures aloft
will cool from -6C to -8C and warm in the 850-700mb layer. So,
low/mid level lapse rates will steepen some compared to today.
However, a little more subsidence aloft is forecast with the
ridge overhead. Scattered storms will develop once again on
Saturday, with strong to marginally severe storms possible.
Convection should fire across the Gulf coast first and move
inland, with storms then firing on the east coast sea breeze.
Highs will be in the low to mid 90s.

.SHORT TERM.../Saturday Night Through Monday/...

High pressure ridge will be over the Western Atlantic this period.
The axis of the ridge is forecast to move slowly from due East
of FL/GA line Saturday night to near GA/SC line Monday. With this
pattern, the flow will gradually turn more onshore. In this
pattern, would expect afternoon convective chances across the
forecast area due to diurnal instability, but the East coast sea
breeze will help push greatest convective chances inland. This
will also result in a greater contrast in high temperatures, with
coastal areas in the upper 80s to around 90, and interior areas
reaching middle 90s.

&&

.LONG TERM.../Monday Night Through Friday/...

Persistent Western Atlantic ridge axis will slide from Northeast
of the region to due East this period. As the ridge moves South
the flow will trend from onshore to more Southeasterly/Southerly.
Also, a trough of low pressure is expected to slide into
Southeastern states mid week and stall.

As the flow becomes less onshore, the afternoon convective pattern
will move from more of a inland focus with sea breeze push, to a
more broad coverage. In addition the presence of the trough will
be an additional focus for convection across SE GA.

As the ridge builds South, and the onshore flow decreases, expect
high temperatures to rise a few degrees from Tuesday into
Wednesday.

&&

.AVIATION...
Storms developing across the Gulf coast and east coast sea
breezes this afternoon, and storms will get near the TAF sites
throughout the afternoon and into the early evening before
dissipating. Southeast winds 5-10 knots are expected this
afternoon as the east coast sea breeze moves inland. Brief
MVFR/IFR conditions with gusty winds are possible in/around
storms.

&&

.MARINE...
Southerly flow will prevail across the waters this week with
speeds generally below 15 kts. Combined seas generally 2-4 ft.

Rip Currents: Low risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  73  95 /  30  40  30  40
SSI  79  93  78  90 /  20  20  20  20
JAX  74  94  75  93 /  20  30  20  20
SGJ  77  91  76  90 /  10  30  10  20
GNV  73  94  73  93 /  30  50  20  40
OCF  73  94  73  94 /  40  50  20  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Kennedy/Struble/Walker
Hazardous weather outlook, Jul 15, 6:37 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
637 AM EDT FRI JUL 15 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-161100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
637 AM EDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS WILL MOVE INLAND ACROSS THE SUWANNEE
RIVER VALLEY LATER THIS MORNING. ADDITIONAL THUNDERSTORMS WILL
DEVELOP ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DURING THE
AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL
BE POSSIBLE. STORM MOTION WILL BE TO THE NORTH TO NORTHEAST AROUND
10 MPH.

ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH DAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED
EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY
WINDS AND FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 15, 2:11 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT FRI JUL 15 2016

GAZ162-163-151900-
CLINCH GA-ECHOLS GA-
211 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND CLINCH COUNTIES UNTIL
300 PM EDT...

AT 211 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MAYDAY TO 8 MILES EAST OF STATENVILLE.
MOVEMENT WAS NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...FARGO...DU PONT...NEEDMORE...MAYDAY AND COGDELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3085 8301 3087 8297 3104 8297 3119 8273
      3067 8249 3060 8281 3061 8293 3085 8304
TIME...MOT...LOC 1811Z 245DEG 14KT 3087 8297 3067 8288

HESS
Special weather statement, Jul 15, 2:16 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI JUL 15 2016

FLZ032-037-151900-
CLAY FL-PUTNAM FL-
216 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHEASTERN CLAY COUNTIES UNTIL 300 PM EDT...

AT 216 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GEORGE'S LAKE...OR 13 MILES NORTHWEST OF PALATKA...MOVING
NORTHEAST AT 15 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...BARDIN...GEORGE'S LAKE...BOSTWICK...FLORAHOME...
CARRAWAY AND PUTNAM HALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2966 8171 2972 8200 3007 8168 3004 8169
      3002 8168 2998 8162 2996 8160 2990 8161
      2980 8156
TIME...MOT...LOC 1816Z 224DEG 12KT 2981 8177

HESS
Special weather statement, Jul 15, 2:20 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
220 PM EDT FRI JUL 15 2016

FLZ020-021-151900-
HAMILTON FL-SUWANNEE FL-
220 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 300 PM EDT...

AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LIVE OAK...MOVING NORTH AT 15 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...JENNINGS...SUWANNEE SPRINGS...
CROSSROADS AND NEWBURN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3023 8297 3028 8317 3062 8311 3053 8277
TIME...MOT...LOC 1820Z 196DEG 14KT 3033 8305

HESS
Special weather statement, Jul 15, 2:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT FRI JUL 15 2016

FLZ035-036-151915-
ALACHUA FL-GILCHRIST FL-
230 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA AND
GILCHRIST COUNTIES UNTIL 315 PM EDT...

AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...ARCHER...NEWBERRY AND GUARANTO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
      2972 8294 2977 8295 2980 8292 2981 8293
      2983 8289 2989 8288 2991 8286 2991 8283
      2953 8246 2954 8265 2956 8266 2956 8275
      2958 8276 2958 8278 2959 8290 2963 8297
TIME...MOT...LOC 1830Z 230DEG 23KT 2967 8283

STRUBLE
Special weather statement, Jul 15, 2:53 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
253 PM EDT FRI JUL 15 2016

GAZ149-150-162>164-151945-
CLINCH GA-CHARLTON GA-ATKINSON GA-ECHOLS GA-WARE GA-
253 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...CLINCH...
WESTERN WARE...SOUTHEASTERN ATKINSON AND NORTHWESTERN CHARLTON
COUNTIES UNTIL 345 PM EDT...

AT 253 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HOMERVILLE TO NEAR NEEDMORE. MOVEMENT WAS
NORTHEAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...HOMERVILLE...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
DIXIE UNION...MANOR...NEEDMORE...COGDELL...NEEDHAM AND MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3142 8250 3082 8224 3062 8269 3116 8289
TIME...MOT...LOC 1853Z 233DEG 19KT 3107 8280 3073 8266

HESS
Special weather statement, Jul 15, 2:58 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT FRI JUL 15 2016

FLZ022-030-035-036-151945-
ALACHUA FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
258 PM EDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN UNION...WESTERN ALACHUA AND EASTERN GILCHRIST COUNTIES
UNTIL 345 PM EDT...

AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HIGH SPRINGS...OR 13 MILES NORTHEAST OF
TRENTON...MOVING NORTH AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...WORTHINGTON SPRING...ICHETUCKNEE SPRING...ALACHUA...
HIGH SPRINGS...ARCHER...FORT WHITE...WORTHINGTON SPRINGS...GROVES...
UPLAND PINES...PROVIDENCE...NEWBERRY...LA CROSSE AND DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3001 8241 2993 8240 2992 8242 2988 8239
      2950 8234 2949 8256 2954 8256 2953 8265
      2956 8266 2956 8271 2995 8279 2997 8276
      2998 8276 2999 8279 3001 8279
TIME...MOT...LOC 1857Z 183DEG 16KT 2971 8261

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 1:23 PM EDTSpecial Weather StatementJAXSuwannee37 min
Jul 15, 1:34 PM EDTSpecial Weather StatementJAXGilchrist41 min
Jul 15, 1:56 PM EDTSpecial Weather StatementJAXSuwannee49 min
Jul 15, 2:08 PM EDTSpecial Weather StatementJAXGilchrist52 min
Jul 15, 2:09 PM EDTSpecial Weather StatementJAXSuwannee51 min
Jul 15, 2:16 PM EDTSpecial Weather StatementJAXClay44 min
Jul 15, 2:20 PM EDTSpecial Weather StatementJAXHamilton40 min
Jul 15, 2:30 PM EDTSpecial Weather StatementJAXGilchrist45 min
Jul 15, 2:47 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns43 min
Jul 15, 2:58 PM EDTSpecial Weather StatementJAXAlachua47 min
Jul 15, 3:09 PM EDTSpecial Weather StatementJAXHamilton51 min
Jul 15, 3:15 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton28 min
Jul 15, 3:27 PM EDTSevere Thunderstorm WarningJAXDuval48 min
Jul 15, 3:31 PM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist89 min
Jul 15, 3:48 PM EDTSevere Thunderstorm WarningJAXBradford, Union42 min
Jul 15, 3:54 PM EDTSpecial Weather StatementJAXDuval51 min
Jul 15, 4:11 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns49 min
Jul 15, 4:13 PM EDTAreal Flood AdvisoryJAXDuval92 min
Jul 15, 4:31 PM EDTSevere Thunderstorm WarningJAXNassau44 min
Jul 15, 4:40 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam39 min
Jul 15, 4:50 PM EDTSevere Thunderstorm WarningJAXNassau28 min
Jul 15, 4:58 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Union92 min
Jul 15, 5:44 PM EDTSpecial Weather StatementJAXDuval46 min
Jul 15, 1:08 PM EDTSpecial Weather StatementJAXEchols37 min
Jul 15, 1:39 PM EDTSpecial Weather StatementJAXEchols51 min
Jul 15, 2:11 PM EDTSpecial Weather StatementJAXClinch, Echols49 min
Jul 15, 2:53 PM EDTSpecial Weather StatementJAXClinch, Ware52 min
Jul 15, 4:21 PM EDTSpecial Weather StatementJAXBrantley39 min
Jul 15, 4:25 PM EDTSpecial Weather StatementJAXCamden50 min
Jul 15, 5:03 PM EDTSpecial Weather StatementJAXBrantley42 min
Jul 15, 5:22 PM EDTSpecial Weather StatementJAXCamden38 min
Jul 15, 5:39 PM EDTSevere Thunderstorm WarningJAXCamden, Glynn51 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.